Alert archive / Oregon / Gale Warnings in 2012

Gale Warning 31, NWS Medford, OR

June 13, 2012

NWS Medford, OR issued this gale warning at Jun 13, 2012, 2:25 AM PDT. It took effect at Jun 13, 2012, 2:00 PM PDT. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 13, 2012, 2:25 AM PDT (09:25 UTC)
In effect from
Jun 13, 2012, 2:00 PM PDT
Expired
Jun 15, 2012, 2:00 AM PDT
In force
36 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

560 
WHUS76 KMFR 130925
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
225 AM PDT WED JUN 13 2012

PZZ356-376-132230-
/O.CON.KMFR.SI.Y.0070.120613T1200Z-120613T2100Z/
/O.CON.KMFR.SW.Y.0069.120613T1200Z-120613T2100Z/
/O.UPG.KMFR.GL.A.0024.120613T2100Z-120614T0600Z/
/O.NEW.KMFR.GL.W.0031.120613T2100Z-120614T0600Z/
/O.CON.KMFR.SE.A.0021.120613T2100Z-120615T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
225 AM PDT WED JUN 13 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM
PDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 2 PM PDT THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT
THIS EVENING...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM 2 PM PDT THIS
AFTERNOON THROUGH THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL
CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 2 PM PDT THIS AFTERNOON. A HAZARDOUS SEAS WATCH
REMAINS IN EFFECT FROM 2 PM PDT THIS AFTERNOON THROUGH THURSDAY
EVENING. 

* WINDS: NORTH WINDS 20 TO 30 KT THIS MORNING WILL INCREASE
  FURTHER TO 30 TO 35 KT BY THIS AFTERNOON...AND THEN DIMINISH
  OVERNIGHT.

* SEAS: STEEP WIND DRIVEN SEAS THIS MORNING MAY BECOME VERY STEEP
  THIS AFTERNOON. SHORT PERIOD COMBINED SEAS ARE EXPECTED TO PEAK
  AT 10 TO 13 FEET TONIGHT AND CONTINUE THROUGH THURSDAY MORNING.

* AREAS AFFECTED: THE STRONGEST WINDS AND STEEPEST SEAS WILL BE 
  SOUTH OF GOLD BEACH AND DURING THE AFTERNOON AND EVENING 
  HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ350-370-132230-
/O.EXT.KMFR.SI.Y.0070.120613T2100Z-120614T1200Z/
/O.EXT.KMFR.SW.Y.0070.120614T0000Z-120614T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
225 AM PDT WED JUN 13 2012

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM PDT THURSDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM
5 PM THIS AFTERNOON TO 5 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 2 PM
THIS AFTERNOON TO 5 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM
PDT THURSDAY. 

* WINDS: NORTH WINDS WILL STRENGTHEN THIS MORNING AND REACH 20 TO
  30 KT BY THIS AFTERNOON. THESE WINDS WILL CONTINUE OVERNIGHT
  BEFORE DECREASING TO LESS THAN 25 KT EARLY THURSDAY MORNING.

* SEAS: SEAS WILL INCREASE THIS MORNING AND THEN BECOME STEEP AND
  WIND DRIVEN BY THIS EVENING. THESE SHORT PERIOD COMBINED SEAS
  WILL CONTINUE OVERNIGHT THEN DECREASE THURSDAY MORNING.

* AREAS AFFECTED: THE STRONGEST WINDS AND STEEPEST SEAS WILL BE 
  BETWEEN CAPE ARAGO AND CAPE BLANCO AND BEYOND 5 NM FROM SHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

HTTP://WWW.WEATHER.GOV/MEDFORD
6 follow-up statements
572 
WHUS76 KMFR 131018
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
318 AM PDT WED JUN 13 2012

PZZ356-376-132200-
/O.CON.KMFR.SI.Y.0070.120613T1200Z-120613T2100Z/
/O.CON.KMFR.SW.Y.0069.120613T1200Z-120613T2100Z/
/O.UPG.KMFR.SE.A.0021.120613T2100Z-120615T0600Z/
/O.NEW.KMFR.SE.W.0035.120613T2100Z-120614T1200Z/
/O.CON.KMFR.GL.W.0031.120613T2100Z-120614T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
318 AM PDT WED JUN 13 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM
PDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 2 PM PDT THIS AFTERNOON...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT THURSDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN
EFFECT. A GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR WINDS
REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON. 

* WINDS: NORTH WINDS 20 TO 30 KT THIS MORNING WILL INCREASE 
  FURTHER TO 30 TO 35 KT BY THIS AFTERNOON...AND THEN DIMINISH 
  OVERNIGHT. 

* SEAS: STEEP WIND DRIVEN SEAS THIS MORNING MAY BECOME VERY STEEP
  THIS AFTERNOON. SHORT PERIOD COMBINED SEAS ARE EXPECTED TO PEAK
  AT 10 TO 13 FEET TONIGHT AND CONTINUE UNTIL THURSDAY MORNING.

* AREAS AFFECTED: THE STRONGEST WINDS AND STEEPEST SEAS WILL BE 
  SOUTH OF GOLD BEACH AND DURING THE AFTERNOON AND EVENING 
  HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-370-132200-
/O.CON.KMFR.SI.Y.0070.120613T2100Z-120614T1200Z/
/O.CON.KMFR.SW.Y.0070.120614T0000Z-120614T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
318 AM PDT WED JUN 13 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 2 PM
THIS AFTERNOON TO 5 AM PDT THURSDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
5 PM THIS AFTERNOON TO 5 AM PDT THURSDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM PDT THURSDAY. A SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM
PDT THURSDAY. 

* WINDS: NORTH WINDS WILL STRENGTHEN THIS MORNING AND REACH 20 
  TO 30 KT BY THIS AFTERNOON. THESE WINDS WILL CONTINUE 
  OVERNIGHT BEFORE DECREASING TO LESS THAN 25 KT EARLY THURSDAY 
  MORNING. 

* SEAS: SEAS WILL INCREASE THIS MORNING AND THEN BECOME STEEP 
  AND WIND DRIVEN BY THIS EVENING. THESE SHORT PERIOD COMBINED 
  SEAS WILL CONTINUE OVERNIGHT THEN DECREASE THURSDAY MORNING. 

* AREAS AFFECTED: THE STRONGEST WINDS AND STEEPEST SEAS WILL BE 
  BETWEEN CAPE ARAGO AND CAPE BLANCO AND BEYOND 5 NM FROM SHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

HTTP://WWW.WEATHER.GOV/MEDFORD
533 
WHUS76 KMFR 132135
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
235 PM PDT WED JUN 13 2012

PZZ356-376-141015-
/O.EXT.KMFR.GL.W.0031.000000T0000Z-120615T0600Z/
/O.EXT.KMFR.SE.W.0035.000000T0000Z-120615T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
235 PM PDT WED JUN 13 2012

...GALE WARNING NOW IN EFFECT UNTIL 11 PM PDT THURSDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 PM PDT
THURSDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 11 PM PDT THURSDAY. THE
HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 11 PM PDT THURSDAY.

* WINDS: NORTH WINDS OF 30 TO 35 KT WITH GUSTS TO 40 KT WILL
  CONTINUE THROUGH THURSDAY EVENING. THERE WILL BE A LULL IN
  SUSTAINED WINDS DURING THE MORNING HOURS...BUT THERE WILL STILL
  BE FREQUENT GUSTS TO GALE FORCE 35 KT. WINDS WILL WEAKEN
  THURSDAY NIGHT.

* SEAS: VERY STEEP WIND DRIVEN SEAS OF 10 TO 13 FEET WILL CONTINUE
  THROUGH THURSDAY EVENING. SEAS WILL SUBSIDE THURSDAY NIGHT.

* AREAS AFFECTED: THE STRONGEST WINDS AND STEEPEST SEAS WILL BE 
  SOUTH OF GOLD BEACH AND DURING THE AFTERNOON AND EVENING 
  HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ350-370-141015-
/O.EXT.KMFR.SI.Y.0070.000000T0000Z-120614T1500Z/
/O.EXT.KMFR.SW.Y.0070.120614T0000Z-120614T1500Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
235 PM PDT WED JUN 13 2012

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 8 AM PDT
THURSDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
8 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 8 AM
PDT THURSDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW
IN EFFECT UNTIL 8 AM PDT THURSDAY. 

* WINDS: NORTH WINDS OF 20 TO 30 KT WILL CONTINUE THROUGH TONIGHT
  AND THEN WEAKEN THURSDAY MORNING.

* SEAS: STEEP COMBINED SEAS OF 7 TO 10 FEET WILL CONTINUE THROUGH
  TONIGHT AND THEN SUBSIDE THURSDAY MORNING.

* AREAS AFFECTED: THE STRONGEST WINDS AND STEEPEST SEAS WILL BE 
  BETWEEN CAPE ARAGO AND CAPE BLANCO AND BEYOND 5 NM FROM SHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
738 
WHUS76 KMFR 140924
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
224 AM PDT THU JUN 14 2012

PZZ356-376-142230-
/O.CON.KMFR.GL.W.0031.000000T0000Z-120615T0600Z/
/O.CON.KMFR.SE.W.0035.000000T0000Z-120615T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
224 AM PDT THU JUN 14 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: NORTH WINDS OF 30 TO 35 KT WITH GUSTS TO 40 KT WILL
  CONTINUE THROUGH THIS EVENING. THERE WILL BE A LULL IN
  SUSTAINED WINDS DURING THE MORNING HOURS...BUT THERE WILL STILL
  BE FREQUENT GUSTS TO GALE FORCE 35 KT. WINDS WILL WEAKEN
  THURSDAY NIGHT.

* SEAS: VERY STEEP WIND DRIVEN SEAS OF 10 TO 13 FEET WILL CONTINUE
  THROUGH THIS EVENING. SEAS WILL SUBSIDE TONIGHT.

* AREAS AFFECTED: THE STRONGEST WINDS AND STEEPEST SEAS WILL BE 
  SOUTH OF GOLD BEACH AND DURING THE AFTERNOON AND EVENING 
  HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ350-370-141500-
/O.CON.KMFR.SI.Y.0070.000000T0000Z-120614T1500Z/
/O.CON.KMFR.SW.Y.0070.000000T0000Z-120614T1500Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
224 AM PDT THU JUN 14 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 AM
PDT THIS MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 8 AM PDT THIS MORNING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 AM PDT
THIS MORNING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS
IN EFFECT UNTIL 8 AM PDT THIS MORNING. 

* WINDS: NORTH WINDS OF 20 TO 30 KT WILL CONTINUE THROUGH 8 AM
  THIS MORNING...THEN WEAKEN.

* SEAS: STEEP COMBINED SEAS OF 7 TO 10 FEET WILL CONTINUE THROUGH
  8 AM THIS MORNING...THEN SUBSIDE.

* AREAS AFFECTED: THE STRONGEST WINDS AND STEEPEST SEAS WILL BE 
  BETWEEN CAPE ARAGO AND CAPE BLANCO AND BEYOND 5 NM FROM SHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
839 
WHUS76 KMFR 141455
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
755 AM PDT THU JUN 14 2012

PZZ350-370-141600-
/O.EXP.KMFR.SI.Y.0070.000000T0000Z-120614T1500Z/
/O.EXP.KMFR.SW.Y.0070.000000T0000Z-120614T1500Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
755 AM PDT THU JUN 14 2012

...SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 8 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL EXPIRE AT 8 AM
PDT THIS MORNING...

THE SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 8 AM PDT THIS
MORNING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL EXPIRE
AT 8 AM PDT THIS MORNING. 

$$

PZZ356-376-150400-
/O.CON.KMFR.GL.W.0031.000000T0000Z-120615T0600Z/
/O.CON.KMFR.SE.W.0035.000000T0000Z-120615T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
755 AM PDT THU JUN 14 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

* WINDS: NORTH WINDS OF 30 TO 35 KT WITH GUSTS TO 40 KT WILL 
  CONTINUE THROUGH THIS EVENING. THERE WILL BE A LULL IN 
  SUSTAINED WINDS DURING THE MORNING HOURS...BUT THERE WILL 
  STILL BE FREQUENT GUSTS TO GALE FORCE 35 KT. WINDS WILL WEAKEN 
  THURSDAY NIGHT. 

* SEAS: VERY STEEP WIND DRIVEN SEAS OF 10 TO 13 FEET WILL 
  CONTINUE THROUGH THIS EVENING. SEAS WILL SUBSIDE TONIGHT. 

* AREAS AFFECTED: THE STRONGEST WINDS AND STEEPEST SEAS WILL BE 
  SOUTH OF GOLD BEACH AND DURING THE AFTERNOON AND EVENING 
  HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
980 
WHUS76 KMFR 141959
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1259 PM PDT THU JUN 14 2012

PZZ356-376-150900-
/O.EXT.KMFR.GL.W.0031.000000T0000Z-120615T0900Z/
/O.EXT.KMFR.SE.W.0035.000000T0000Z-120615T0900Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
1259 PM PDT THU JUN 14 2012

...GALE WARNING NOW IN EFFECT UNTIL 2 AM PDT FRIDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 2 AM PDT FRIDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 2 AM PDT FRIDAY. THE
HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 2 AM PDT FRIDAY. 

* WINDS: NORTH WINDS OF 30 TO 35 KT WITH GUSTS TO 40 KT WILL
  CONTINUE THROUGH THIS EVENING. WINDS WILL WEAKEN BELOW GALE
  SHORTLY AFTER MIDNIGHT TONIGHT.

* SEAS: VERY STEEP WIND DRIVEN SEAS OF 10 TO 13 FEET WILL CONTINUE
  THROUGH THIS EVENING WITH A DOMINANT PERIOD AROUND 8 SECONDS.
  SEAS WILL SUBSIDE TO 8 TO 10 FEET AFTER MIDNIGHT TONIGHT.

* AREAS AFFECTED: THE STRONGEST WINDS AND STEEPEST SEAS WILL BE
  SOUTH OF GOLD BEACH AND BEYOND 5 NM OF SHORE DURING THE EARLY
  EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
297 
WHUS76 KMFR 150900
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
200 AM PDT FRI JUN 15 2012

PZZ356-376-152200-
/O.EXP.KMFR.GL.W.0031.000000T0000Z-120615T0900Z/
/O.EXP.KMFR.SE.W.0035.000000T0000Z-120615T0900Z/
/O.NEW.KMFR.SI.Y.0071.120615T0900Z-120615T2100Z/
/O.NEW.KMFR.SW.Y.0071.120615T0900Z-120615T2100Z/
/O.NEW.KMFR.GL.W.0032.120615T2100Z-120617T0900Z/
/O.NEW.KMFR.SE.W.0036.120615T2100Z-120617T0900Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
200 AM PDT FRI JUN 15 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 2 PM PDT THIS
   AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 2 PM
   PDT THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PDT
   SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO
   2 AM PDT SUNDAY...
...GALE WARNING WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 2 AM PDT EARLY THIS
   MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PDT
SUNDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS
HAZARDOUS SEAS WARNING IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM PDT SUNDAY. IN ADDITION...A SMALL CRAFT ADVISORY FOR WINDS
HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT
UNTIL 2 PM PDT THIS AFTERNOON. IN ADDITION...A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS HAS BEEN ISSUED. THIS SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON. THE GALE WARNING WILL EXPIRE AT 2 AM PDT EARLY THIS
MORNING. THE HAZARDOUS SEAS WARNING WILL EXPIRE AT 2 AM PDT EARLY
THIS MORNING. 

* WINDS: NORTH GALES 30 TO 35 KNOTS IN THE AFTERNOON AND EVENING
  HOURS WILL DIMINISH TO NORTH WINDS 15 TO 25 KNOTS IN THE NIGHT
  AND MORNING HOURS. THE GALES WILL DIMINISH LATE SATURDAY NIGHT.

* SEAS: VERY STEEP WIND DRIVEN SEAS OF 8 TO 11 FEET IN THE
  AFTERNOONS AND EVENINGS WILL SUBSIDE TO 6 TO 9 FEET IN THE LATE
  NIGHT THROUGH MORNING HOURS. THE DOMINANT PERIOD WILL BE AROUND
  7 SECONDS.

* AREAS AFFECTED: THE STRONGEST WINDS AND STEEPEST SEAS WILL BE
  SOUTH OF GOLD BEACH AND BEYOND 5 NM OF SHORE DURING THE
  AFTERNOON AND EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

HTTP://WWW.WEATHER.GOV/MEDFORD

STOCKTON

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jun 12, 9:42 PM PDT, 4 hours 43 minutes earlier.

Area forecast discussion, Jun 12, 9:42 PM PDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
942 PM PDT TUE JUN 12 2012

.DISCUSSION...EVENING UPDATE...CURRENT FORECAST LOOKS RIGHT ON TRACK
WITH STRATUS DECK FILLING IN TO THE CASCADES...AND SPILLING INTO THE
ROGUE BASIN BY MORNING. OBSERVATIONS AND LATEST MODEL RUNS CONTINUE
TO INDICATE THIS AND WILL NOT UPDATE THIS EVENING.

PREVIOUS DISCUSSION...CURRENT WATER VAPOR IMAGE SHOWS A WEAK
SHORTWAVE MOVING INTO SOUTHWEST OREGON. SO FAR COUPLE OF LOCATIONS
ALONG THE COAST RANGE AND ONE IN DOUGLAS COUNTY SHOWED MEASURABLE
PRECIPITATION THE PAST COUPLE OF HOURS. THIS SHORTWAVE IS ALSO
RESPONSIBLE FOR INCREASING CUMULUS CLOUDS OVER MOST OF THE FORECAST
AREA IN THE PAST FEW HOURS. A LOOK AT SOME FORECAST SOUNDINGS
SUGGEST THERE WILL BE SOME CAPPING LATE THIS AFTERNOON INTO THIS
EVENING WHICH SHOULD LIMIT THE AMOUNT OF VERTICAL DEVELOPMENT. THIS
SEEMS TO LINE UP WITH WHAT I'M SEEING OUTSIDE IN THE MEDFORD AREA. I
STILL COULD NOT RULE OUT A BRIEF SHOWER OR TWO THROUGH EARLY THIS
EVENING...SO WE'LL LEAVE SLIGHT CHANCE POPS IN THE FORECAST.

THE MARINE LAYER DEEPENS TONIGHT AS THE TROUGH MOVES EAST AND COULD
BE ENOUGH TO GENERATE PATCHY DRIZZLE ALONG THE COAST AND POSSIBLY IN
THE UMPQUA BASIN. WE COULD SEE SOME OF THE MARINE CLOUDS SPILL INTO
THE ROGUE VALLEY LATE TONIGHT INTO EARLY WEDNESDAY MORNING...BUT
SHOULD BURN OFF QUICKLY WITH MOSTLY CLEAR SKIES BY MID MORNING.
WEDNESDAY AFTERNOON WILL BE DRY WITH COOLER TEMPERATURES.

ANOTHER WEAK TROUGH SWINGS THROUGH THE AREA THURSDAY...BUT THE MAIN
EFFECT WILL BE SOME HIGH AND MID LEVEL CLOUDS. AT THIS POINT WERE
NOT EXPECTING ANY PRECIPITATION.

AFTER THURSDAY...THE WEATHER LOOKS DRY AND WARMER. TEMPERATURES
FRIDAY WILL BE NEAR NORMAL THEN A THERMAL TROUGH SETS UP ALONG
SOUTHWEST OREGON THIS WEEKEND WITH ABOVE NORMAL TEMPERATURES.
TEMPERATURES THIS WEEKEND ARE LIKELY TO BE THE WARMEST SO FAR THIS
YEAR IN THE ROGUE VALLEY. WE SHOULD END UP NEAR 90 DEGREES SATURDAY
AND IN THE LOWER 90S SUNDAY.

SLIGHT COOLING IS EXPECTED THE FIRST HALF OF NEXT WEEK...BUT IT'S A
GOOD BET WE'LL REMAIN DRY WITH THE MODELS IN FAIRLY GOOD AGREEMENT
SHOWING 500MB HEIGHTS NEAR 590DM. -PETRUCELLI

&&

.AVIATION...WIDESPREAD IFR CIGS AND VIS WILL CONTINUE AT THE COAST
INTO TONIGHT WITH AREAS OF LIGHT RAIN AND DRIZZLE AT TIMES. AREAS OF
MVFR CIGS WILL ALSO EXTEND INTO THE UMPQUA BASIN WITH OCCASIONAL
LIGHT RAIN AND DRIZZLE THROUGH TONIGHT. MOUNTAIN OBSCURATIONS WILL
ALSO BE PRESENT. CIGS AND VIS WILL BEGIN TO LIFT AND IMPROVE LATE
WEDNESDAY MORNING. GUSTY NORTHWEST WINDS IN THE ROGUE
VALLEY...NORTHERN CALIFORNIA...AND EAST OF THE CASCADES THIS
AFTERNOON WILL EASE AFTER SUNSET. STRATUS FROM THE UMPQUA BASIN IS
EXPECTED TO SPILL INTO THE ROGUE VALLEY LATE TONIGHT AND LAST INTO
WEDNESDAY MORNING BUT REMAIN VFR. VFR CONDITIONS WILL CONTINUE
ELSEWHERE TONIGHT INTO WEDNESDAY WITH MOSTLY HIGH AND MID LEVEL
CLOUDS.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PZ...GALE WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING
     FOR PZZ356-376.
     SMALL CRAFT ADVISORY FOR WINDS FROM 5 AM TO 2 PM PDT WEDNESDAY
     FOR PZZ356-376.
     HAZARDOUS SEAS WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR PZZ356-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 5 AM TO 2 PM PDT
     WEDNESDAY FOR PZZ356-376.
     SMALL CRAFT ADVISORY FOR WINDS FROM 2 PM WEDNESDAY TO 11 PM PDT
     THURSDAY FOR PZZ350-370.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 5 PM WEDNESDAY TO
     11 PM PDT THURSDAY FOR PZZ350-370.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 3:18 AM PDTHazardous Seas WarningMFR47 hr

Nearby

Gale Warnings in Oregon, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.